# SDR DJFA2007141

- Difficulty date: December 12, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N775TA
- Make and model: Beech 400A
- Aircraft serial: RK276
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE LT IB RIB WAS FOUND CRACKED. DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.   BOTH RIBS WERE REPLACED WITH UPGRADED ASSEMBLIES TO PREVENT FUTURE FAILURES.
